# SDR CALA0300448

- Difficulty date: August 5, 2003
- Submitted: August 8, 2003
- Operation: Air carrier
- Aircraft: N12116
- Make and model: Boeing 757224
- Aircraft serial: 27558
- Aircraft time: 31,233 hours, 6,947 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT WING L/E PANEL DELAMINATED ON UPPER SURFACE AT FSS 410.  THE AREA WAS REPAIRED IAW EA 5731-01010, REV D, OP 4.
